# SDR REXA2022081500642

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH6704152815
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATERLINE MOUNTING BRACKET AT FS 349 STRINGER 20R IS CORRODED BEYOND REPAIR AND REQUIRES REPLACEMENT. REMOVED CORRODED ANGLE P/N SH670-41528-15, IAW CRJ-900 SRM 51-42-06-001-001-A01. INSTALLED WATERLINE MOUNTING BRACKET AT FS 349 STRINGER 20R, IAW CRJ-900 SRM 51-42-06-001-001-A01
